This question was answered on Fri 22, May 2009 05:36am by Dr Bhupinder K, MD

IS GABAPENTIN A NARCOTIC, AND IS IT ADDICTIVE

    
Asked by jasper123456 (Male; 55 ) on Thu 21, May 2009 12:40pm

IS GABAPENTIN A NARCOTIC, AND IS IT ADDICTIVE

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Bhupinder K, MD  on Fri 22, May 2009 05:36am:

Hello, No Gabapentin is not a narcotic drug and it is not addictive.You can find the names of narcotic drugs from the following site: http://www.incb.org/pdf/e/list/46thedition.pdf Hope it helps.Take care and regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Fri 11, Mar 2011 09:53am:
Side effects of gabapentin and ultram together may be seen on Central Nervous system and on respiratory system in elder patients.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Anal cancer     redpalmsolesoffeet     BRACCYACARDIA     Intensive     Stable     adsf     red rash on finger     whatissymptomsoflowbloodcellcount     Search for answers     whats a marlble sized lump that is somewhat soft inside lower left scrotum under left testical close to anus     herpes no blister     itchingunderarms     Capirox 20     ketoconazol 200     osteoid osteoma     Search for answers     saphenous neuralgia     uiffenissen     earswelling     npo     lty     ibuprofin with liver damage     enterance exam for medicne     can acne appear on the scrotum     abseosinbloodtestresults     Karvezide     am so fat     white bath salts and hiv     alportssyndrome     lymph tuberculosis     anal fisure     Capirox 20     enterance exam for medicne     axima disease     Search for answers     Capirox 20     Abdominalbloating     mode     Search for answers     Dick enchantment     my muscLes on my left leg feels tight     taxim     Search for answers     No period not pregnant back pain stomach fullness     Search for answers     osteoid osteoma     axima disease     stomach cramping     celiac disease     can     tylenol poisoning     Search for answers     No period not pregnant back pain stomach fullness     hearinglossandiron     axima disease     Search for answers     budesonide     Search for answers     curefordrumminginears     sore kidneys     Search for answers     transvginalultrasound     Search for answers     axima disease     gastritus     boils     i aborted five times would i get pregnant again     hep     what is a varook     IfI     amIoverweightat135lbs     chubby vagina     bridge     otdyh     pink     3 year old girls     Brea     Voluntary tingle     enla     hangingtesticles     nurokind     ACAI     shakey     osteoid osteoma     stain     axima disease     swollenupperlip     silver     Belly button odor     axima disease     can too much drinking of water can tired the function of kidney     upper     LVEDP     can too much drinking of water can tired the function of kidney     recent     chubby vagina     weird     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats